# SDR QXEA0001433

- Difficulty date: May 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-NUMEROUS DENTS 6 INCHES FROM FORWARD LOWER RADIUS OF AFT CARGO DOOR APERTURE. DENTS ARE IN AFT CARGO PIT DOOR APERTURE. REPAIRED IAW FOKKER SRM 51-31-05 AND SRM 51-31-01.
